| Model Number |
DDMB1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
12/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to high rate non-sustained episodes and sensing integrity counter (sic), and exhibited t-wave oversensing (twos).It was further reported that failed shocks were delivered for an episode of ventricular fibrillation (vf), however the rhythm was suspected to be supra ventricular tachycardia (svt).The rv lead and implantable cardioverter defibrillator (icd) remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected: b2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient was hospitalized for ventricular tachycardia (vt)/ventricular fibrillation (vf) arrythmia and while in the hospital, the patient's potassium was noted to be low.Medication was administered to correct it.